Back

Title
  • Extension of Holomorphic Functions from Subvarieties to Convex Domains
Creator

Adachi, Kenzo

Description
Other
  • In this paper we shall prove that any holomorphic Lp function on V, (1≦p < ∞), can be extended to a holomorphic Lp function on D when D is the real ellipsoid and M is a submanifold in general position in D. We also study the H∞ case.
Other
  • identifier:長崎大学教育学部自然科学研究報告. vol.39, p.15-20; 1988
Publisher長崎大学教育学部
Date Issued 1988-02-29
Languageeng
NIItypedepartmental bulletin paper
VersiontypeVoR
Identifier URI http://hdl.handle.net/10069/32464
Relation
  • isIdenticalTo NAID 40002768771
Journal
    • ISSN 0386-443X
    • 長崎大学教育学部自然科学研究報告
    39, 15-20
File
Oaidate2013-06-26T14:15:30Z